U.S. doctors online nowAsk doctors free
A 47-year-old member asked:

I was prescribed prednisolone steroids and have been having constant infections/health problems ever since. should i stop taking it?

1 doctor answer1 doctor weighed in
Dr. Thomas Josa
Allergy and Immunology 39 years experience
Discuss with doctor: Have a discussion with your doctor regarding the benefits and risks of prednisolone in your particular case. Long term steroids use is definitely associated with many adverse health effects but is not prescribed casually so I assume there is a good reason you're on it. This drug should not be stopped abruptly.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Similar questions

A 45-year-old member asked:

Was prescribed prednisolone steroids. Having constant infections/health problems since. What do you recommend?

1 doctor answer1 doctor weighed in
Dr. Martin Raff
Infectious Disease 56 years experience
Corticosteroids: These drugs interfere with immune mechanisms in several ways. Without knowing why you were given these, what your underlying immune function is and whether you are still taking these cannot recommend anything other than seeing and discussing this with the doctor who prescribed them.

Related questions

A 39-year-old member asked:
1 doctor answer2 doctors weighed in
A 44-year-old member asked:
2 doctor answers6 doctors weighed in
A 25-year-old male asked:
1 doctor answer3 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 27, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.